# SDR USAA2010051790972

- Difficulty date: May 15, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 3,325 hours, 1,004 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 482 - DEN - PHL - BURNING SMELL - FLIGHT ATTENDANTS REPORTED AN ODOR EN ROUTE AFTER TWO HOUR IN FLIGHT.  SMELLED LIKE BURNING RUBBER NEAR CENTER LAV & MIGRATED TO AFT CABIN.  FLIGHT ATTENDANT TURNED OFF MAIN LIGHTS.  SMELL MAY HAVE GONE AWAY.  NO HISTORY FOR THIS AIRCRAFT.  CHECKED ENGINES, RAN PACKS, NO DEFECTS NOTED.  RELATED BURNING RUBBER ODOR INCIDENT OCCURRED A DAY AFTER.  NO DEFECTS FOUND AFTER IGNITION REPAIRS ON SEVERAL ENGINE STARTS.  REFER TO LOGPAGE:7157663.
